advertisement
Question
Posted by: crazymamma | 2005/07/21

Had period 2 wks ago, bleeding heavily now, miscarry?

I just stopped taking the pill about 1 week ago. I had my period on the 7th of this month and by my calculations should have been ovulating this week, but I started bleeding yesterday. It's really heavy and dark, which I'm not used to. Is this just my body adjusting to being off the pill? if yes, how can I have my period so soon after the last one? Should I go to the doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please have a look at the Top 5 questions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Pokkel | 2005/07/21

No crazy mamma, you are now in your "ovulation time" to conceive, so this is not a miscarriage.

But since you had your period around the 7th, and started taking the pill again and stopped, your period will come on again. You should have stopped the pill when your period started.

Your body is also tryiing to adjust after the use of the pill, and trying to function on its own. You need to give your body time (about 3 months) to regulate itself.

Good luck

Reply to Pokkel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement